# SDR 99ZZZX2944

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5691W
- Make and model: Enstrm 280C
- Aircraft serial: 1176
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- Nature of condition: W, K
- Precautionary procedure: O

## Discrepancy

ALTERNATOR WAS INSTALLED ON THE AIRCRAFT WITHOUT REMOVING THE COOLING FAN FROM THE ALTERNATOR PER THE ENSTROM MM.  FAN THREW A BLADE WHICH PUNCTURED THE OIL COOLER CAUSING LOSS OF ENGINE OIL.  SUBMITTER SUGGESTED BULLETINS CALLING FOR INSPECTION OF INSTALLING OF COOLING FAN AND REMOVAL IF FOUND INSTALLED.  THIS PERTAINS TO ALL PISTON ENGINE MODEL ENSTROM HELICOPTERS.
